# SDR AALA202010279017

- Difficulty date: September 21, 2020
- Submitted: October 29, 2020
- Operation: Air carrier
- Aircraft: N827AN
- Make and model: Boeing 787-9
- Aircraft serial: 40649
- Aircraft time: 12,650 hours, 1,408 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 7010911H04S05
- Condition: Odor
- Location: Recirculation
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  10 HRS +45 MIN INTO FLIGHT STRONG ELECTRICAL SMELL IN AFT B/C, WENT AWAY AFTER 10 MIN.  SMELL RETURNED 12 HR +45MIN IN FLT ON FINAL.  REPLACED LOWER LEFT RECIRCULATION FAN AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK, PER AMM 21-25-17.
